Journal of Integral Equations and Applications
In this paper we investigate the regularity properties of the Fredholm equation (Formula Presented) . The kernel is the product of the smooth function k and the singular function gα (Formula Presented). The forcing function f is in L∞. We obtain a decomposition of the solution as the sum of two functions—one with a discontinuity reflecting that of the forcing function—and the other a regular function. Our results extend those of C. Schneider , who assumes a condition that is stronger than f ∈ C[a, b] ∩ Cm(a,b) (for some integer m). © 1990 Rocky Mountain Mathematics Consortium.
Original Publication Citation
Kaneko, H., Noren, R., & Xu, Y. (1990). A characterization of the solution of a Fredholm integral equation with L∞ forcing term. Journal of Integral Equations and Applications, 2(4), 581-594. doi:10.1216/jiea/1181075587
Kaneko, Hideaki; Noren, Richard; and Xu, Yuesheng, "A Characterization of the Solution of a Fredholm Integral Equation with L∞ Forcing Term" (1990). Mathematics & Statistics Faculty Publications. 30.